MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7132
Medical Device Problem Codes Contamination (1120); Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the first day of the month of aware date, as event date was not provided.
 
Event or Problem Description
It was reported that device packaging compromised occurred.A 2.25mm x 12mm emerge balloon catheter was selected for used.When the device was removed from the box, it was noticed that the lower edge of the device packaging had no seal to assure sterility.There were no patient complications reported.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12650523
Report Number2134265-2021-12731
Device Sequence Number19186507
Product Code LOX
UDI-Device Identifier08714729806097
UDI-Public08714729806097
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2023
Device Model Number7132
Device Catalogue Number7132
Device Lot Number0026959506
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2021
Initial Report FDA Received Date10/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1